# SDR AALA202407155956

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,438 hours, 16,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L CHECK DOOR PRESSURE SHOWN ON FLIGHT ATTENDANT FORWARD CONTROL PANEL, ACTUAL 4L DOOR PRESSURE IS NORMAL. SERVICED 4L DOOR ASSIST BOTTLE.
